Hausdorff Operator on Weighted Lebesgue and Grand Lebesgue p-Adic Spaces

For Hausdorff operator of general type defined on p-adic linear space ℚpn, we give sufficient conditions of its boundedness in weighted Lebesgue and grand Lebesgue spaces. Sharpness of some these conditions is also established. © 2019, Pleiades Publishing, Ltd.

Авторы
Bandaliyev R.A. 1, 2 , Volosivets S.S.3
Издательство
Pleiades Publishing
Номер выпуска
2
Язык
Английский
Страницы
114-122
Статус
Опубликовано
Том
11
Год
2019
Организации
  • 1 Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, B. Vahabzade 9, Baku, Az1141, Azerbaijan
  • 2 S.M. Nikolskii Institute of Mathematics at RUDN University, Moscow, 117198, Russian Federation
  • 3 Faculty of Mechanics and Mathematics, Saratov State University, Astrakhanskaya Str. 83, Saratov, 410012, Russian Federation
Ключевые слова
Hausdorff operator; p-adic grand Lebesgue space; p-adic weighted Lebesgue space
Дата создания
19.07.2019
Дата изменения
19.07.2019
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/38699/
Поделиться

Другие записи